# SDR JJBA20250221030

- Difficulty date: February 18, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 47,021 hours, 30,134 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Unit
- Part number: 3632001003
- Part serial: 00873
- Condition: Failed
- Location: Te Flaps
- Part time: 3,026 hours, 2,693 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLAP FAIL MESSAGE ON EICAS. NO FLAP CHANGE WHEN MOVING FLAP LEVER. REMOVED AND REPLACED FPDU. OPS CHECK GOOD.
